# SDR AT9900677

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N835AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee
- Condition: Corroded
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY, FL, FOUND COCKPIT MOUNTING TEE AT BS 160 WAS CORRODED.  REMOVED, FABRICATED, AND INSTALLED FLOOR MOUNT SUPPORT IAW DC9 SRM 51-30-1, 51-30-2, 53-11-1, 51-10-1, 51-10-2, 51-10-4, 53-01 FIGURE 2, 51-30-2, 51-30-5.
